# SDR RU3A20130308004

- Difficulty date: March 7, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 8,662 hours, 3,999 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FOLLOWING A LOW APPROACH, LANDING GEAR DID NOT RETRACT WHEN GEAR HANDLE WAS RAISED.  GEAR HANDLE RETURNED TO THE DOWN POSITION.  LANDING GEAR REMAINED DOWN AND LOCKED.  AIRCRAFT WAS FLOWN WITH LANDING GEAR EXTENDED AND LANDED UNEVENTFULLY.
